| Catalog Number |
07K68-27 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported false decreased architect cea result for a recently diagnosed colon cancer patient.The following cea results were provided: 10/18: 6.6 ng/ml; 12/4: 4.8 ng/ml.The customer reports no treatment was done.No impact to patient management was reported.
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of complaint text, a search for similar complaints, review of field data, and a review of labeling.A complaint trending review determined no adverse trend, nonconformances, or potential nonconformances were identified for the customer issue.Review of data determined that the patient median result for the likely cause product lot is comparable with other lots in the field and no systemic issue was identified.A review of the product quality history for the lot number did not identify issues associated with the customer observation.Labeling was reviewed and found to be adequate.No return patient sample was available.Based on all available information and abbott diagnostics complaint investigation no product deficiency was identified.